Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Combinatorics and topology of line arrangements in the complex projective plane


Author: Enrique Artal-Bartolo
Journal: Proc. Amer. Math. Soc. 121 (1994), 385-390
MSC: Primary 14F45; Secondary 14F25, 32S35, 52B30
MathSciNet review: 1189536
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use some results about Betti numbers of coverings of complements of plane projective curves to discuss the problem of how combinatorics determine the topology of line arrangement, finding a counterexample to a conjecture of Orlik.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F45, 14F25, 32S35, 52B30

Retrieve articles in all journals with MSC: 14F45, 14F25, 32S35, 52B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1189536-3
PII: S 0002-9939(1994)1189536-3
Keywords: Singularity, Milnor fiber, combinatorics, Betti numbers, arrangements
Article copyright: © Copyright 1994 American Mathematical Society